# SDR ASOA2013042503445

- Difficulty date: April 5, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 19,902 hours, 18,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 CRACKED INTERCOSTAL  STRINGER 13L,.  REMOVED CRACKED INTERCOSTAL IAW SRM 51-42-21.  LOCATED & DRILLED NEW INTERCOSTAL IAW SRM 51-40-11.  INSTALLED INTERCOSTAL IAW SRM 51-42-21.
